# SDR DHLA201100014

- Difficulty date: January 27, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rws 260.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED NON STANDARD REPAIR IAW SRM 51-3-0, SRM 51-1-20D. FABRICATED EXT REPAIR DOUBLER & INTERNAL DOUBLER IAW SRM 57-2-1A FIG. 1. HEAT TREATED INTERNAL DOUBLER IAW SRM 51-1-1 PG 1-13-17, DPS 7.00-1 REV "BL". CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SRM 57-2-1A FIG. 1, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
